Semiclassical spectral series for the two-component Hartree-type equation

V. V. Belov, E. I. Smirnova, A. Yu Trifonov

Результат исследований: Материалы для журналаСтатья

2 Цитирования (Scopus)

Выдержка

Semiclassical spectral series for the two-component nonlinear Hartree-type operator corresponding to the rest point of the phase curve are constructed on the basis of the Maslov complex germ theory.

Язык оригиналаАнглийский
Страницы (с-по)639-648
Число страниц10
ЖурналRussian Physics Journal
Том54
Номер выпуска6
DOI
СостояниеОпубликовано - 1 окт 2011

Отпечаток

operators
curves

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Цитировать

Semiclassical spectral series for the two-component Hartree-type equation. / Belov, V. V.; Smirnova, E. I.; Trifonov, A. Yu.

В: Russian Physics Journal, Том 54, № 6, 01.10.2011, стр. 639-648.

Результат исследований: Материалы для журналаСтатья

Belov, V. V. ; Smirnova, E. I. ; Trifonov, A. Yu. / Semiclassical spectral series for the two-component Hartree-type equation. В: Russian Physics Journal. 2011 ; Том 54, № 6. стр. 639-648.
@article{7d9e12c5fc954099acea31fdfed04eb0,
title = "Semiclassical spectral series for the two-component Hartree-type equation",
abstract = "Semiclassical spectral series for the two-component nonlinear Hartree-type operator corresponding to the rest point of the phase curve are constructed on the basis of the Maslov complex germ theory.",
keywords = "Maslov's complex germ theory, nonlinear equations, semiclassical spectral series",
author = "Belov, {V. V.} and Smirnova, {E. I.} and Trifonov, {A. Yu}",
year = "2011",
month = "10",
day = "1",
doi = "10.1007/s11182-011-9664-6",
language = "English",
volume = "54",
pages = "639--648",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "6",

}

TY - JOUR

T1 - Semiclassical spectral series for the two-component Hartree-type equation

AU - Belov, V. V.

AU - Smirnova, E. I.

AU - Trifonov, A. Yu

PY - 2011/10/1

Y1 - 2011/10/1

N2 - Semiclassical spectral series for the two-component nonlinear Hartree-type operator corresponding to the rest point of the phase curve are constructed on the basis of the Maslov complex germ theory.

AB - Semiclassical spectral series for the two-component nonlinear Hartree-type operator corresponding to the rest point of the phase curve are constructed on the basis of the Maslov complex germ theory.

KW - Maslov's complex germ theory

KW - nonlinear equations

KW - semiclassical spectral series

UR - http://www.scopus.com/inward/record.url?scp=81955164073&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=81955164073&partnerID=8YFLogxK

U2 - 10.1007/s11182-011-9664-6

DO - 10.1007/s11182-011-9664-6

M3 - Article

AN - SCOPUS:81955164073

VL - 54

SP - 639

EP - 648

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 6

ER -